# SDR DHL2004745010

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT.  NR 3 DETECTOR CIRCUIT GROUND LIGHT DEFERRED IAW MEL 26-9-1. CONTROL NR 15570. CAT. (C).  ENGINE NR 3 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT.  FOUND ENGINE NR 3 FIRE LOOP IN CONTACT WITH NR 3 GENERATOR WIRES. INSPECTED WIRES FOR CHAFFING, NONE FOUND. RAN NR 3 ENGINE PER JRH, OPS CHECKED NORMAL. THIS CLEARS DMI 15570.
